# SDR CA110804006

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 131823VE4
- Condition: Deteriorated
- Location: Bleed Sys
- Part time: 7,896 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON A ROUTINE FLIGHT, THE LT BLEED AIR FAIL LIGHT ILLUMINATED. THE CREW DID NOT NOTICE A ENGINE ITT, SO THEY SHUT OFF THE LT BLEED AIR VALVE AND CONTINUED.   UPON INSP, IT WAS NOTED THE EVA TUBING WAS HARD AND BRITTLE IN SEVERAL PLACES AND HAD SEVERAL REPAIRS OVER THE YEARS. THE TUBING WAS REPLACED.
